# SDR ASAA2019111271272

- Difficulty date: November 7, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 29,284 hours, 8,434 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11324
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 39,368 hours, 11,527 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK AND TAXI OUT, CABIN CONT ZONE TEMP LITE ILLUMINATES ON RECALL AND RESETS NORMALLY. GROUNDED - YES. CONFIRMED FAULT, R/H PACK/ZONE TEMP CONTROLLER SHOWS "FLIGHT DECK TCV" FAULTS, WOULD NOT RESET. L/H SHOWS NO FAULTS. REMOVED & REPLACED FLIGHT DECK TCV (V143) REF B737-800 AMM 21-61-21. PULLED & RESET 1 TOTAL C/B. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST REF AMM 21-61-00-700-806-002, OPS CK NML.
